# SDR VNAA20240420006

- Difficulty date: March 11, 2024
- Submitted: April 20, 2024
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15366
- Aircraft time: 20,175 hours, 18,095 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: A4142523
- Condition: Corroded
- Location: Fwd Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE NRC 00138: FABRICATE FITTING PN: A414252-3 OF FWD LAV IN REFERENCE EA NO: A1-690-25-00145 REV --.  SUMMARY OF NRC 00160: FITTING PN: A414252-3 OF FWD LAV WAS FABRICATED PER EA NO: A1-690-25-00145 REV -
